DocServer

Items where Subject is "46-xx Functional analysis > 46Nxx Miscellaneous applications of functional analysis"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: B | E | W
Number of items at this level: 20.

B

Bauschke, Heinz H. and Borwein, Jonathan M. (1996) On Projection Algorithms for Solving Convex Feasibility Problems. SIAM Review, 38 (3). pp. 367-426.

Bauschke, Heinz H. and Borwein, Jonathan M. and Combettes, Patrick L. (2001) Essential smoothness, essential strict convexity, and Legendre functions in Banach spaces. Communications in Contemporary Mathematics, 3 . pp. 615-648.

Bauschke, Heinz H. and Borwein, Jonathan M. and Lewis, Adrian (1994) On the method of cyclic projections for convex sets in Hilbert space. [Preprint]

Borwein, Jonathan M. (1994) A Survey of Examples of Convex Functions and Classifications of Normed Space. [Preprint]

Borwein, Jonathan M. and Eberhard, Andrew C. (2006) Maximality of Monotone Operators in General Banach Space.

Borwein, Jonathan M. and Fitzpatrick, Simon (2001) Duality Inequalities and Sandwiched Functions. Nonlinear Analysis: Theory, Methods & Applications, 46 (3). pp. 365-380. ISSN 0362546X

Borwein, Jonathan M. and Guirao, Antonio J. and Vanderwerff, Jon D. (2009) UNIFORMLY CONVEX FUNCTIONS ON BANACH SPACES. Proceedings of the American Mathematical Society, 137 . pp. 1081-1091. ISSN 0002-9939

Borwein, Jonathan M. and Montesinos, Vicente and Vanderwerff, Jon D. (2006) Boundedness, Differentiability and Extensions of Convex Functions. J. Convex Analysis, 13 (3-4). pp. 587-602.

Borwein, Jonathan M. and Moors, Warren B. (1997) Essentially Smooth Lipschitz Functions. Journal of Functional Analysis, 149 (2). pp. 305-351.

Borwein, Jonathan M. and Moors, Warren B. (2000) Separable determination of integrability and minimality of the Clarke subdifferential mapping. Proceedings of the American Mathematical Society, 128 (1). pp. 215-221. ISSN 0002-9939

Borwein, Jonathan M. and Moors, Warren B. (1998) A chain rule for essentially strictly differentiable Lipschitz functions. SIAM Journal on Optimization, 8 (2). pp. 300-308.

Borwein, Jonathan M. and Moors, Warren B. and Shao, Yongheng (1999) Subgradient Representation of Multifunctions. The Journal of the Australian Mathematical Society. Series B. Applied Mathematics, 40 (3). pp. 301-313.

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (1997) Lipschitz Functions with Prescribed Derivatives and Subderivatives. Journal of Nonlinear Analysis: Theory, Methods & Applications, 29 (1). pp. 53-63. ISSN 0362546X

Borwein, Jonathan M. and Vanderwerff, Jon D. (2004) Constructible Convex Sets. Set Valued Analysis, 12 (1-2). pp. 61-77.

Borwein, Jonathan M. and Vanderwerff, Jon D. (2009) Differentiability of conjugate functions and perturbed minimization principles. Journal of Convex Analysis . pp. 699-706. ISSN 0944-6532

Borwein, Jonathan M. and Moors, Warren B. (1998) Null sets and essentially smooth Lipschitz functions. SIAM J. Optim., 8 (2). pp. 309-323.

E

Eberhard, Andrew C. and Borwein, Jonathan M. (2007) A General Sum Theorem for Maximality of Monotone Operators.

Eberhard, Andrew C. and Borwein, Jonathan M. (2008) Second Order Cones for Maximal Monotone Operators via Representative Functions. Setvalued Analysis, 16 . pp. 157-184.

Eberhard, Andrew C. and Borwein, Jonathan M. (2007) A Variation on the Banach-Dieudonne Theorem with Application to Maximal Monotone Operators. (Unpublished)

W

Wang, Shawn Xianfu (1995) Pathological Lipschitz Functions In $R^{N}$. [Preprint]

This list was generated on Fri Apr 28 06:16:45 2017 AEST.